Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Having thin, short penis, thin testicles, premature ejaculation. Masturbating from 15 years. Treatment?

Age : 31 years old Problems are stated below... 1) I have masterbated since YYYY@YYYY 15 years 2)My pennis is thin & less than 5 inch 3) when pennis is excited the semen comes out within 40 SECONDS. 4) Even after 2 or 3 strokes of pennis with soft things the semen comes out very quickly. 5) My testicles is also very thin. 6) The semen is very liquid like as water. I request all doctors such as Dr. Mehfooz, Dr. Hasnat please give me accurate medicine that my SEX POWER become longer time, and my pennis size become longer & stronger and the semen becomes more thicker. I am very anxious about this reason and can t concentrate my daily job and other works. Plz plz plz plz help me
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have been indulged in masturbation since 15 years and now facing problems related to your sexual activity.
These problems are not due to excessive masturbation but due to performance anxiety.
Following measure will help you to boost up your confidence and getting good erection.and delay ejaculation.
1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning.
2) Take high protein diet rich in vegetables and fruits and Vitamin A,C,D,E.
3)Take anti oxidants like Almonds 5-6 everyday..
4) Avoid alcohol and smoking.
You can take medication like Sildenafil along with Dapoxine to get hars erection and delay ejaculation.
Get prescription of these drugs from your family Physician.
Dr.Patil

Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor